# SDR 2007FA0000199

- Difficulty date: March 1, 2007
- Submitted: March 6, 2007
- Operation: General aviation
- Aircraft: N3539G
- Make and model: Cessna 182T
- Aircraft serial: 18281039
- Engine: Lyc IO540*
- System (JASC): 2571 · Battery Box Structure
- Part: Support
- Part number: 07120591P
- Condition: Cracked
- Location: Battery Box
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND BATTERY SUPPORT CRACKED.  TOTAL AIRFRAME TIME 1075.  THIS IS THE 3RD ONE THAT WE FOUND.  SUPPORTS NEED TO BE BEEFED UP, THEY ARE TOO LIGHT FOR THE APPLICATION.  (K)
